# SDR 98ZZZX3332

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700KC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5017
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS CLIMBING THROUGH 27,000 FEET WHEN THE NR 2 FUEL FLOW INDICATION FAILED.  TEN MINUTES LATER IN CRUISE FLIGHT AT 33,000 FEET OVER MCALESTER, OK (MLC), THE NR 2 ENGINE SHUT DOWN.  ACFT RETURNED TO DALLAS (DAL).  TROUBLESHOOTING FOUND YELLOW PLASTIC IN THE NR 2 FUEL FLOW TRANSMITTER.  FURTHER INVESTIGATION, FOUND RIM OF A PLASTIC CAP UNDER THE SEAL OF THE INTAKE ON THE NR 2 FUEL PUMP.  IT APPEARS THE CAP WAS NOT REMOVED WHEN THE PUMP WAS INSTALLED AT HOT SECTION 170 HRS EARLIER.  THE PLUG PART OF THE CAP RIPPED OFF AND WENT THROUGH THE FUEL PUMP, WAS GROUND-UP AND PUMPED DOWN STREAM AND TRAPPED IN FUEL FLOW XMITTER SHUTTING OFF FUEL TO THE ENGINE.
